MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP SHOULDER; RSP HUM SOCKET INSERT, 40MM +4MM, SEMI

ENCORE MEDICAL L.P. RSP SHOULDER; RSP HUM SOCKET INSERT, 40MM +4MM, SEMI
Model Number 508-01-440
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/31/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient dislocating due to non-compliance.
 
Additional Manufacturer Narrative
The reason for this revision surgery was the patient dislocated due to non-compliance.The in-vivo length of patient service for the implant was 1.6 months.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions, design criteria and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed as non-product related.The root cause for this event was the patient had a dislocation due to non-compliance.The scope of this investigation is limited without having the explanted parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
RSP SHOULDER
Common Device Name
RSP HUM SOCKET INSERT, 40MM +4MM, SEMI
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6905317
Report Number1644408-2017-00803
Device Sequence Number1071356
Product Code KWS
UDI-Device Identifier00888912144308
UDI-Public(01)00888912144308
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number508-01-440
Device Catalogue Number508-01-440
Device Lot Number924F1901
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/31/2017
Supplement Date Received by Manufacturer10/03/2017
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age70 YR